×

zbMATH — the first resource for mathematics

Embeddings, isotopy and stability of Banach manifolds. (English) Zbl 0228.58001

MSC:
58B05 Homotopy and topological questions for infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson [1] Homeomorphisms of infinite dimensional manifolds , I.C.M. Nice 1970. · Zbl 0228.57007
[2] R.D. Anderson [1a] Proper homotopies in l2 manifolds , Comp. Mat. 23(1971) 155-157. · Zbl 0218.57007 · numdam:CM_1971__23_2_155_0 · eudml:89079
[3] R.D. Anderson AND J.D. Mccharen [2] On extending homeomorphisms to Fréchet manifolds , Proc. A.M.S. 25 (1970) 283-289. · Zbl 0203.25805 · doi:10.2307/2037206
[4] R. Bonic AND J. Frampton [3] Smooth functions on Banach manifolds , J. of Math. and Mech. 15 (1966) 877-898. · Zbl 0143.35202
[5] R. Bonic , J. Frampton AND A.J. Tromba [4] \land -manifolds , Journal of Functional Analysis 3 (1969). · Zbl 0179.17602 · doi:10.1016/0022-1236(69)90045-7
[6] D. Burghelea [5] (i) Imbedding Hilbert manifolds in finite co-dimension , Séminaire de mathématiques supérieures, Montréal, 1969.
[7] Imbedding Hilbert manifolds with given normal bundle , Math. Ann. 187 (1970) 207-219. · Zbl 0184.27104 · doi:10.1007/BF01432254 · eudml:162018
[8] D. Burghelea [6] Diffeomorphisms for Hilbert manifolds and handle decompositions , Bulletin A.M.S. 76 (1970) 352-357. · Zbl 0197.20603 · doi:10.1090/S0002-9904-1970-12475-2
[9] D. Burghelea AND N.H. Kuiper [7] Hilbert manifolds , Ann. of Math. 90 (1969) 379-417. · Zbl 0195.53501 · doi:10.2307/1970743
[10] M. Day [8] Normed linear spaces , Ergebn. Math. Heft 21 (1958). · Zbl 0082.10603
[11] M. Day [8a] On the basis problem in Banach spaces , Proc. A.M.S. 13 (1962) 655-658. · Zbl 0109.33601 · doi:10.2307/2034846
[12] A. Douady [9] Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné , Ann. Inst. Fourier, Grenoble 16 (1966) 1-95. · Zbl 0146.31103 · doi:10.5802/aif.226 · numdam:AIF_1966__16_1_1_0 · eudml:73893
[13] A. Douady [10] Un espace de Banach dont le groupe linéare n’est pas connexe , Nederl. Akad.v. W. A68 = Ind. Math. 27 (1965) 787-789. · Zbl 0178.26403
[14] I Edelstein , B. Mitjagin AND E. Semenov [11] The Linear groups of C and L 1 are contractible , Bull. Acad. Pol. Sc. Ser. Math., 18 No. 1, 27-33 (1970). · Zbl 0192.47401
[15] J. Eells [12] A setting for global analysis , Bull. A.M.S. 72 (1966) 751-807. · Zbl 0191.44101
[16] J. Eells AND K.D. Elworthy [13] (OECBM) Open embeddings of certain Banach manifolds , Ann. of Math. 91 (1970) 465-485. · Zbl 0198.28804 · doi:10.2307/1970634
[17] J. Eells AND N.H. Kuiper [14] Homotopy negligible subsets , Comp. Math. 21 (1969) 155-161. · Zbl 0181.51401 · numdam:CM_1969__21_2_155_0 · eudml:89006
[18] K.D. Elworthy [15] Fredholm maps and GLc(E) structures , Bull A.M.S. 74 (1968) 582-586. · Zbl 0159.25102 · doi:10.1090/S0002-9904-1968-12018-X
[19] K.D. Elworthy AND A.J. Tromba [16] Fredholm maps and differential structures on Banach manifolds. Global Analysis (Proc. Sympos. Pure Math. , Vol. XV, Berkeley, Calif., 1968) 45-94 A.M.S. (1970). · Zbl 0206.52504
[20] R. Herman AND R. Whitley [17] An example concerning reflexivity , Studia Math. 28 (1967) 289-294. · Zbl 0148.37101 · eudml:217202
[21] M. Hirsch [18] On tangential equivalence of manifolds . Ann. of Math. 83 (1966) 211-217. · Zbl 0137.17704 · doi:10.2307/1970427
[22] R.C. James [19] Bases and reflexivity of Banach spaces , Ann. of Math. 52 (1950) 518-527. · Zbl 0039.12202 · doi:10.2307/1969430
[23] N.H. Kuiper [20] Les variétés hilbertiens, Séminaire de Mathématiques Supérieures , Conférence Montréal 1969. · Zbl 0216.45704
[24] N.H. Kuiper [21] The differential topology of separable Banach manifolds , ICM Nice 1970. · Zbl 0223.58002
[25] N.H. Kuiper AND Besseline Terpstra [22] Differentiable closed embeddings of Banach manifolds, Conference in honour of G. de Rham , Springer Verlag (1970) 118-125. · Zbl 0193.24001
[26] S. Lang [23] Introduction to differentiable manifolds , Interscience, New York 1962. · Zbl 0103.15101
[27] E. Michael [24] Continuous selections I , Ann. of Math. 63 (1956) 361-382. · Zbl 0071.15902 · doi:10.2307/1969615
[28] J. Milnor [25] Der Ring der Vektorraumbündel eines topologischen Raumes , Bonn 1959 (lecture notes).
[29] B.S. Mitjagin [26] Contractibility of the Linear group of a function Banach space , Uspechi Mat. Nauk 26 (1970).
[30] B.S. Mitjagin AND I.S. Edelstein [27] The homotopy type of the linear groups of two classes of Banach spaces , Functional Analysis 4 (1970). · Zbl 0228.47030 · doi:10.1007/BF01075242
[31] Nicole Moulis [28] Sur les variétés hilbertiennes et les fonctions non dégénérées , Nederl. Akad.v. W. A71 = Ind. Math. 30 (1968) 497-511. · Zbl 0167.50204
[32] Nicole Moulis [29] Approximation de fonctions différentiables sur certains espaces de Banach . Thèse, Paris, 1970 (to appear). · Zbl 0271.41025 · doi:10.5802/aif.400 · numdam:AIF_1971__21_4_293_0 · eudml:74061
[33] Nicole Moulis [30] Structure Fredholm sur les variétés Banachiques, Notes of lectures by K. D. Elworthy. Séminaire de mathématiques supérieures , Montréal, 1969.
[34] G. Neubauer [31 ] On a class of sequence spaces with contractible linear group (Mimeographed notes Berkeley 1967).
[35] R.S. Palais [32] Homotopy theory of infinite dimensional manifolds , Topology 5 (1966) 1-16. · Zbl 0138.18302 · doi:10.1016/0040-9383(66)90002-4
[36] A. Pelczynski [33] Projections in certain Banach spaces , Studia Math. 19 (1960) 209-228. · Zbl 0104.08503
[37] D. Przeworska-Rolewicz AND S. Rolewicz [34] Equations in linear spaces , Monografie Matematyczne 47, PWN, Warsaw 1968. · Zbl 0181.40501 · eudml:219294
[38] Karen Uhlenbeck [35] Integrals with non-degenerate critical points , Bull. A.M.S. 76 (1970) 125-128. · Zbl 0198.43403 · doi:10.1090/S0002-9904-1970-12394-1
[39] J. Wells [36] Differentiable functions on c0 , Bull. A.M.S. 75 (1969) 117-118. · Zbl 0187.07402 · doi:10.1090/S0002-9904-1969-12167-1
[40] J. Wells [36a] C1 partitions of unity on non-separable Hilbert space , Bull. A.M.S. 77 (1971) 804-807. · Zbl 0226.58005 · doi:10.1090/S0002-9904-1971-12813-6
[41] J.L. Kelley [37] General Topology , Van Nostrand 1955. · Zbl 0066.16604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.